# SDR DXTA2022100371440

- Difficulty date: October 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0276
- Aircraft time: 1,453 hours, 957 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG: AFTER TAKEOFF RIGHT MAIN LANDING GEAR FAILED TO RETRACT.  RECEIVED A GEAR DISAGREE R AMBER CAS MESSAGE. PERFORMED ARES DOWNLOAD & SENT TO MANUFACTURER FOR REVIEW. JACKED ACFT REF MM 07-10-10. PERFORMED MAIN MLG UPLOCK SWITCH ADJUSTMENT PROCEDURE IAW MM 32-32-00 AND NOTED THAT BOTH THE LT AND RT MLG UPLOCK SWITCHES ARE RIGGED CORRECTLY. DURING MANUF REVIEW OF ARES DATA, IT WAS NOTED THAT STARTING WITH OLDEST ON THE 15TH THE RT UPLOCK SWITCH, UPLOCK LEG FEEDING THE GEA TOOK 17 SECONDS TO CHANGE STATE TO NOT UP AND LOCKED AFTER LANDING GEAR HANDLE WAS PUT DOWN. THE SECOND PLOT IS OF THE GEAR DOWN FERRY FLIGHT TO MKE SHOWING RT UPLOCK SWITCH LEG GOING TO GEA GOES BANANAS. THE THIRD PLOT IS FROM THE LATEST SQUAWK SHOWING THE SAME LEG OF RT UPLOCK SWITCH SWITCH WAS STEADY STATE, NOT UP AND LOCKED, BUT THE TWO LEGS GOING TO THE PCBS CHANGED AS THEY SHOULD. ACCESSED RT MLG UP LOCK SWITCH, DOWNLOCK SWITCH & CONNECTORS & VISUALLY INSPECTED CONNECTOR & CONNECTOR PINS AND SOCKETS WITH NO DISCREPANCIES. ACCESSED GEA 3 AND CONNECTOR PT408 ABOVE BAGGAGE AS REQUIRED . VISUALLY INSPECTED GEA 3 AND PT408 CONNECTOR, PINS, AND SOCKETS WITH NO DISCREPANCIES. ACCESSED PT008 FORWARD OF THE BAGGAGE COMPARTMENT AS REQUIRED. VISUALLY INSPECTED PT008 CONNECTOR, PINS, AND SOCKETS WITH NO DISCREPANCIES. ACCESSED WIRE HARNESS RUN ABOVE RT WING. VISUALLY INSPECTED HARNESS, JG002, AND GYCB02 WITH NO DISCREPANCIES. ACCESSED PY002 BEHIND FORWARD BELLY PANEL. VISUALLY INSPECTED HARNESS, & PY002 CONNECTOR, PINS & SOCKETS WITH NO DISCREPANCIES. CONNECTED WIRELESSLY TO AIRCRAFT ARES FROM LAPTOP WITH ARES LIVE VIEW SOFTWARE AND SECURED THE RT MLG UP LOCK SWITCH IN THE DEPRESSED POSITION WHILE MANIPULATING THE HARNESS FROM THE SWITCH TO THE GEA 3 IN THE BAGGAGE COMPARTMENT, AS WELL AS ALL OTHER PREVIOUSLY ACCESS CONNECTORS, NOTING THAT THE UP AND LOCKED SIGNAL IN THE ARES LIV
